# SDR RAIA2018082530001

- Difficulty date: August 23, 2018
- Submitted: August 25, 2018
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 41,496 hours, 25,395 cycles
- System (JASC): 2300 · Communications System
- Part: Rmu
- Part number: 7013270965
- Part serial: 00112599
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RMU 1 WENT BLANK WITH BURING SMELL IN COCKPIT.  R & R THE NR 1 RMU. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
